# SDR DALA2016042003140

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 71,560 hours, 53,833 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 4 FWD EDGE AT FWD R1 DOOR.    NR 4 BEAM WAS REPLACED IAW DWG 9911582, REV T, 51-30-1, 51-30-2, 51-30-4 AND 51-30-5.
